SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

Article citations


Albright, C. (1993) A Statistical Analysis of Hitting Streaks in Baseball, Journal of the American Statistical Association, 88, 1175-1183.

has been cited by the following article:

  • TITLE: Standardization of Winning Streaks in Sports

    AUTHORS: Patrick R. McMullen

    KEYWORDS: Streak, Statistic, Variation

    JOURNAL NAME: Applied Mathematics, Vol.8 No.3, March 27, 2017

    ABSTRACT: This research provides some metrics to better summarize streaks in sporting events with binary outcomes. In sporting events, information is often lost when “statistics” are presented regarding “streaks,” and whether or not certain teams or players have been recently been successful or unsuccessful. This usually leads to the presentation of metrics with no common baseline. This particular research effort provides statistics to capture the information regarding recent success or lack thereof, in a more standardized manner. To illustrate the presented metrics, data from the 2016 seasons for the American sports leagues National Basketball Association and Major League Baseball are used in an attempt to standardize streaks.